Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering peptic disease, having weight loss. Prescribed Ulcoat, Rabonik. Is weight loss related to these tablets ?

Hi my name is AAAAAA, I am currently suffering peptic disease, where what ever food i have dont get digest. First i consulted a Doctor , they diagonosed and stated that its an gastic issue and gave ulcoat and rabonik tablet. Also for my satisfaction there was upper endocope done , found that there was Bile reflux gastritis and re flux esophagitis grade 1 grade found.... doctor stated that it was be cured permanently. But i took also weight loss test , because i felt there was weight loss which was happening. So doctor advised to take this test , took Pancreatic enzymes test was done and found lipase ( colorometric ) was 65.9 U/L where \it should be 13 - 60 under. My question is i loss weight because of taking this rabonik tablets and ulcoat for past 15 days ? or it should be because of lipase ( colorometric ) is 65.9. NOTE : Any Other test should i take for this weight loss .. what can i do to gain weight in this case , and coming to point my gastic issue is sightly fine now food is getting digested now.. Thanks..
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

First of all I doubt if the medications are directly responsible for your weight loss. You mentioned having problems digesting food normally due to the peptic ulcer diseases (PUD) which could have been responsible for causing weight loss instead of looking at the medications as being the culprit. Ulcoat (an antacids) and rabonik or generic-rabeprazole (proton pump inhibitor) are good medications that are indicated for gastric ulcers or gastritis. I think stress too could have contributed slightly to this weight loss.
To gain back weight, you will need to eat regularly (balanced diet), exercise, quit worrying or stressing too much etc. But know that the side effect of a weight gain plan is obesity, so be careful while trying to gain weight as it is easier gaining weight than loosing. See a doctor too to discuss about this weight loss.

Hope this helps
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor